# SDR DALA1303906703

- Difficulty date: February 8, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 44,463 hours, 16,783 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 540 S25-26l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 540, BETWEEN STR 25L-26L TOP OF FRAME IS DENTED.  ACCOMPLISHED ERA 510128-14 REV ORIG, (TO 115).
